# SDR SWI2024F00438

- Difficulty date: September 17, 2023
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 349 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FR 349 FWD FACE BETWEEN STGR 25R AND 24R SIGNS OF CORROSION   (C-CHECK RO 11/16/2023)   BLENDED AREA AT AVIONICS BAY ON  FR 349 FWD FACE BETWEEN STGR 25R AND STGR 24R, PERFORMED NDT ET/UT INSPECTION BY BARON NDT,LLC FAA CRS# 5NDR545D REPORT# S092823-4. ORIGINAL THICKNESS :0.063", LOSS MATERIAL: 0.001", REMAINING MATERIAL: 0.062" FOUND TO BE IN LIMITS IAW CRJ 200 SRM 53-00-00.
